MathSciNet Relay Station
MathSciNet bibliographic data
MR2431803 54A40 (03E72)
Wu, Congxin; Zhao, Zhitao Some notes on the characterization of compact sets of fuzzy sets with $L_p$ metric. Fuzzy Sets and Systems 159 (2008), no. 16, 2104–2115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement